# SDR VTZA95048

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 9EN1C11HBB2
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IAD-FLT 6596 - DURING THE APPROACH PORTION OF THE MAINTENANCE ACCEPTANCE FLIGHT, THE NOSE GEAR WOULD NOT INDICATE DOWN AND LOCKED.  AN EMERGENCY WAS DECLARED AND ACFT LANDED IN IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED BROKEN WIRES AT DOWNLOCK MICROSWITCH.  PERFORMED GEAR SWING, OPS CHECK GOOD.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
